Open Access
Translator Disclaimer
August, 1973 A Note on the Convergence of Stable and Class L Probability Measures on Banach Spaces
A. Kumar
Ann. Probab. 1(4): 716-718 (August, 1973). DOI: 10.1214/aop/1176996900

Abstract

It is proved that the class of stable probability measures and the class of self-decomposible probability measures on Banach spaces are closed under weak convergence.

Citation

Download Citation

A. Kumar. "A Note on the Convergence of Stable and Class L Probability Measures on Banach Spaces." Ann. Probab. 1 (4) 716 - 718, August, 1973. https://doi.org/10.1214/aop/1176996900

Information

Published: August, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0263.60001
MathSciNet: MR415707
Digital Object Identifier: 10.1214/aop/1176996900

Subjects:
Primary: 60B05
Secondary: 60B10

Keywords: compact , convegence types theorem , Infinitely divisible probability measure , self-decomposible probability measure , stable probability measure , weak convergence

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.1 • No. 4 • August, 1973
Back to Top